# SDR R61A2023050800267

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 22,766 hours, 15,415 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORRODED SHEAR CLIP FRAME 88 STRINGER 27R TO 28R.  REPLACED SHEAR CLIP IAW SRM 51-40-08.
